# SDR VNAA0204004

- Difficulty date: April 11, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 16,751 hours, 14,615 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Stuck
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE CREW HEARD AIR RUSHING.  THE CREW DETERMINED THAT THE NOSE GEAR DOOR REMAINED OPEN AFTER THE GEAR WAS SELECTED UP.  THE FLIGHT RETURNED TO PHL AND MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOOR LOCKING MECHANISM STUCK.  MAINTENANCE FREED THE LOCKING MECHANISM THE LUBRICATED IT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED THEN THE AIRCRAFT WAS FERRIED TO DAY FOR AN OVER WEIGHT INSPECTION.  MAINTENANCE PERFORMED AN OVER WEIGHT INSPECTION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  NO DEFECTS WERE FOUND AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
